# SDR 95ZZZX2509

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine Oil
- Part number: 2380
- Condition: Low
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DLH - INBOUND TO DLH, CREW EXPERIENCED THE RT ENGINE OIL PRESSURE FLUCTUATION BETWEEN 40-100 PSI ACCOMPANIED BY THE ILLUMINATION OF THE RT OIL PRESSURE ANNUNCIATOR.  THE RT ENGINE WAS SECURED AFTER WHICH AN UNEVENTFUL LANDING WAS COMPLETED.  MAINTENANCE INSPECTED FOR OIL LEAKS, SERVICED OIL LEVEL, AND MADE SEVERAL ENGINE RUNS, BUT COULD NOT DUPLICATE THE FLUCTUATION.
